Header

UZH-Logo

Maintenance Infos

The behaviour of the eigenvalues for a class of operators related to some self-affine fractals in R^2


Farkas, W (1999). The behaviour of the eigenvalues for a class of operators related to some self-affine fractals in R^2. Zeitschrift für Analysis und ihre Anwendungen, 18(4):875-893.

Statistics

Citations

3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:1999
Deposited On:14 Aug 2014 11:55
Last Modified:05 Apr 2016 18:01
Publisher:European Mathematical Society
ISSN:0232-2064
Free access at:Publisher DOI. An embargo period may apply.
Official URL:http://www.emis.ams.org/journals/ZAA/1804/6.html
Other Identification Number:merlin-id:4349

Download

Full text not available from this repository.

Author Collaborations